Bulletin of the American Mathematical Society

The mathematical work of Oliver Dimon Kellogg

G. D. Birkhoff

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 39, Number 3 (1933), 171-177.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183496569

Mathematical Reviews number (MathSciNet)
MR1562574

Zentralblatt MATH identifier
59.0042.07

Citation

Birkhoff, G. D. The mathematical work of Oliver Dimon Kellogg. Bull. Amer. Math. Soc. 39 (1933), no. 3, 171--177. https://projecteuclid.org/euclid.bams/1183496569


Export citation